# SDR FDEA202102110326

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 61,998 hours, 23,634 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 32289520
- Part serial: 0139D
- Condition: Failed
- Location: Lt Engine
- Part time: 69,413 hours, 20,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT ABOUT 6000' L/H ENGINE EPR STARTED TO  FLUCTUATE ABOUT .05 UP AND DOWN. OIL PRESSURE ALSO  FLUCTUATED  /- 25 PSI. WE TURNED OFF TAI AND THE  ENGINE SEEMED FINE.LESS THEN A MINUTE LATER THE  SAME PROBLEM CAME BACK. PULLING THE POWER BACK ON  DESCENT BACK TO MSP THE PROBLEM WENT AWAY. THE  PROBLEM SEEMED TO BE AT CLIMB POWER OR HIGH POWER  SETTINGS ONLY.     REMOVED AND REPLACED THE 14TH STAGE CONVERTERPER  M/M 71-00-00-5.  PERFORMED TEST 6 AND NO PROBLEMS WERE FOUND. PERFORMED HIGH POWER ENGINE RUN FOR 10 MINUTES AT TAKEOFF POWER, PER 757 JRH AND ALL PARAMETERS WERE GOOD WITH NO FLUCUATION OF ENGINE INSTRUMENTS. A/C OK FOR SERVICE. REACTIVAED THE T/R AND STOWED BYPASS PIN.  ALL COWLINGS CLOSED AND LATCHED.
